Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Journal of Statistics and Mathematical Engineering (e-ISSN: 2581-7647)
Current
Archives
About
About the Journal
Submissions
Privacy Statement
Search
Register
Login
Home
/
Archives
/
Vol. 8 No. 1 (2022)
Vol. 8 No. 1 (2022)
Published:
2022-01-18
Articles
Average Number of Level Crossings of a Random Algebraic Equation with Dependent Coefficients
Dr. Prasana Kumar Mishra
1-7
Requires Subscription
PDF
The Indistinguishable Revision on Group (Cluster) Analysis
Dr. J. Ravi, Ms. S. Akila, Mr. J. Mohan, Ms. S. Priya, Mr. R. Muthukumar, Mr. A. Niranjana, Ms. A. Nithya
8-16
Requires Subscription
PDF
Mathematical Model of Tourism Routes in Riau Using Goal Programming and Ant Colony Algorithm
Mr. Ihda Hasbiyati, Mr. Hasriati, Mr. M. Aidil Azizi Nasir
17-23
Requires Subscription
PDF
The Brilliance of Indian Astronomers and Mathematicians of Kerala School during Medieval Period
Dr. Sankar Prasad Mukherjee, Mr. Debabrata Jana
24-27
Requires Subscription
PDF
Study of Text Analytics Parameters of the Social Network by using the Game Theory Model
Ms. Rajeshri Puranik, Dr. Sharad Pokley
28-41
Requires Subscription
PDF